CSpace

浏览/检索结果: 共2条,第1-2条 帮助

限定条件                    
已选(0)清除 条数/页:   排序方式:
Multiple homoclinics in a Hamiltonian system with asymptotically or super linear terms 期刊论文
COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 2006, 卷号: 8, 期号: 4, 页码: 453-480
作者:  Ding, Yanheng
收藏  |  浏览/下载:96/0  |  提交时间:2018/07/30
spectrum  infinitely many homoclinics  asymptotically linear  superlinear  critical points  
Deformation theorems on non-metrizable vector spaces and applications to critical point theory 期刊论文
MATHEMATISCHE NACHRICHTEN, 2006, 卷号: 279, 期号: 12, 页码: 1267-1288
作者:  Bartsch, Thomas;  Ding, Yanheng
收藏  |  浏览/下载:121/0  |  提交时间:2018/07/30
critical point theory  strongly indefinite functionals  gage spaces